# SDR FOTR3352012032012

- Difficulty date: October 25, 2012
- Submitted: December 3, 2012
- Operation: General aviation
- Aircraft: N606DH
- Make and model: Boeing 727-30
- Aircraft serial: 18635
- Aircraft time: 35,935 hours, 29,837 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Part time: 35,935 hours, 29,837 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN LT SIDE LAP JOINT AT STR 4L HAS CORROSION SPOTS AND CORRODED FASTENERS BETWEEN BS 870-970.  REPAIRED ON FAS WO 22148, NR 33521.
